# SDR MWEA030054

- Difficulty date: February 3, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 45,684 hours, 34,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9912243107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY STATION 965 RIGHT FORWARD BULKHEAD WALL HAS A CRACK APPROXIMATELY SIX INCHES INBOARD OF OUTSIDE BULKHEAD ATTACH ANGLE, CRACK IS EMITTING FROM BOLT HOLE FOR THE LOWER SPAR.  REMOVED DAMAGED WEB, FABRICATED AND INSTALLED WEB.
